# SDR BAQA086426

- Difficulty date: May 16, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N967LS
- Make and model: Bolkms BK117A3
- Aircraft serial: 7067
- Aircraft time: 7,735 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 430121106
- Part serial: 338015
- Condition: Malfunctioned
- Location: Engine
- Part time: 56 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE STARTS HOT.  REMOVED FROM ENG NR:  REPLACED WITH SERVICEABLE UNIT.
